Coexistence, geometrical and asymptotical properties of hyperbolic codimensional one attractors. Application to diffeomorphisms with infinitely many zero-dimentional attractors
Systèmes dynamiques III - Varsovie, Astérisque, no. 51 (1978), p. 347-353
@incollection{AST_1978__51__347_0,
     author = {Plykin, R. V.},
     title = {Coexistence, geometrical and asymptotical properties of hyperbolic codimensional one attractors. Application to diffeomorphisms with infinitely many zero-dimentional attractors},
     booktitle = {Syst\`emes dynamiques III - Varsovie},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {51},
     year = {1978},
     pages = {347-353},
     zbl = {0375.58014},
     mrnumber = {501177},
     language = {en},
     url = {http://www.numdam.org/item/AST_1978__51__347_0}
}
Plykin, R. V. Coexistence, geometrical and asymptotical properties of hyperbolic codimensional one attractors. Application to diffeomorphisms with infinitely many zero-dimentional attractors, in Systèmes dynamiques III - Varsovie, Astérisque, no. 51 (1978), pp. 347-353. http://www.numdam.org/item/AST_1978__51__347_0/

1 S. Smale Differentiable Dynamical Systems, Bull. Am. math. Soc. 73 (1967), 747-817. | Article | MR 228014 | Zbl 0202.55202

2 S. E. Newhouse Hyperbolic Limit Sets, Trans. Am. math. Soc. 167 (1972), 125-150. | Article | MR 295388 | Zbl 0239.58009

3 S. E. Newhouse Diffeomorphisms with Infinitely Many Sinks, Topology 13 (1974), 9-18. | Article | MR 339291 | Zbl 0275.58016

4 В. В. Гринес 0 топологической сопряженности диффеоморфизмов двумерного многообразия на ориентируемых базисных множествах I, Труды Московского Математического Общества, т. 32, 1975

5 А. Ю. Жиров, Д. А. Камаев, Р. В. Пликин Одномерные плоские соленоиды и некоторые их приложения, ДАН СССР, т. 232, N° 4, 1977.

6 Р. В. Плыкин Источники и стоки А-диффеоморфизмов поверхностей, Мат.сборник, 94/136/ : 2/6/, 1974, 243 - 264.

7 Р. В. Плыкин 0 топологии базисных множеств диффеоморфизмов Смейла, Мат. сборник, 84/126/ /1971/ 301 - 312.